American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] F. Nazarov, A. Nishry and M. Sodin. Log-integrability of Rademacher Fourier series, with applications to random analytic functions. St. Petersburg Math. J. 25 (2014) 467-494.
Abstract, references, and article information   
View Article: PDF

[2] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner. Convergence of ${\sum}c_k f(k x)$ and the Lip $\alpha$ class. Proc. Amer. Math. Soc. 140 (2012) 3893-3903.
Abstract, references, and article information   
View Article: PDF

[4] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[5] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[6] Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008) 141-150. MR 2350399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Wanner. Maximum norms of random sums and transient pattern formation. Trans. Amer. Math. Soc. 356 (2004) 2251-2279. MR 2048517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gady Kozma and Alexander Olevskii. Random Menshov spectra. Proc. Amer. Math. Soc. 131 (2003) 1901-1906. MR 1955279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Petermichl and S. Pott. An estimate for weighted Hilbert transform via square functions. Trans. Amer. Math. Soc. 354 (2002) 1699-1703. MR 1873024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. S. Belinskii. Decomposition theorems and approximation by a ``floating" system of exponentials. Trans. Amer. Math. Soc. 350 (1998) 43-53. MR 1340169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] István Berkes. On the convergence of $\sum c_nf(nx)$ and the Lip 1/2 class. Trans. Amer. Math. Soc. 349 (1997) 4143-4158. MR 1401764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kristian Seip and Alexander M. Ulanovskii. The Beurling-Malliavin density of a random sequence. Proc. Amer. Math. Soc. 125 (1997) 1745-1749. MR 1371141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernd S. W. Schröder. On generalized maximal functions . Proc. Amer. Math. Soc. 118 (1993) 619-625. MR 1158009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kambiz Farahmand. Level crossings of a random trigonometric polynomial . Proc. Amer. Math. Soc. 111 (1991) 551-557. MR 1015677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael B. Marcus. $\xi $-radial processes and random Fourier series. Memoirs of the AMS 68 (1987) MR 897272.
Book volume table of contents   

[18] Andrew G. Bennett. Probabilistic square functions and a priori estimates . Trans. Amer. Math. Soc. 291 (1985) 159-166. MR 797052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Burgess Davis. Hardy spaces and rearrangements . Trans. Amer. Math. Soc. 261 (1980) 211-233. MR 576872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1